# SDR GTIA2016020701456

- Difficulty date: February 7, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 38,188 hours, 18,053 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 14330004B1
- Condition: Blocked
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

F/A REPORTS RAW SEWAGE/LIQUID SEEPING FROM FWD LAV AREA AND UNDER BULKHEAD WHERE F/A JUMPSEATS LOCATED.  MAINTENANCE CONTROL AND DISPATCH REQUIRE AIR RETURN TO DEPARTURE. REMOVED TOILET SHROUD AND CLEANED FWD LAVATORY IAW AMM 12-21-12 AND REINSTALLED TOILET IAW AMM 25-45-22
